# SDR ASAA2016090817972

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 4,749 hours, 1,557 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSATISFACTORY AUTOLAND.  ACFT LANDED OUTSIDE PARAMETERS.  ACFT LANDED WELL RT OF CENTERLINE.  PILOT INTERVENTION REQUIRED.  ACFT GROUNDED.  ACCOMPLISHED FIM 22-11, TASK 801.  NO FAULTS FOUND.  ACCOMPLISHED LAND VERIFY TEST 49 AMM 22-11-00/201 & HOUSINGS SYS TEST, REF AMM 34-36-00. ALL OPS NORMAL.  ACFT IS CAT-11A AUTOLAND, HOUSINGS QUALIFIED.  STATUS SCREW REFLECTS SAME.
